MathSciNet Relay Station
MathSciNet bibliographic data
MR1221720 (94i:55003) 55M20 (47H04 47H10 54C60 54H25)
Chang, Shiow-Yu Borsuk's antipodal and fixed-point theorems for set-valued maps. Proc. Amer. Math. Soc. 121 (1994), no. 3, 937–941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement